The Purity Conjecture in type C
Algebraic Combinatorics, Volume 3 (2020) no. 6, pp. 1401-1416.

A collection 𝒞 of k-element subsets of {1,2,...,m} is weakly separated if for each I,J𝒞, when the integers 1,2,...,m are arranged around a circle, there is a chord separating IJ from JI. Oh, Postnikov and Speyer constructed a correspondence between weakly separated collections which are maximal by inclusion and reduced plabic graphs, a class of networks defined by Postnikov which give coordinate charts on the Grassmannian of k-planes in m-space. As a corollary, they proved Scott’s Purity Conjecture, which states that a weakly separated collection is maximal by inclusion if and only if it is maximal by size. In this note, we describe maximal weakly separated collections corresponding to symmetric plabic graphs, which give coordinate charts on the Lagrangian Grassmannian, and prove a symmetric version of the Purity Conjecture.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/alco.145
Classification: 05C70,  05C75,  05E99
Keywords: plabic graphs, weakly separated collections, plabic tilings, symmetric plabic graphs, total positivity, Lagrangian Grassmannian.
@article{ALCO_2020__3_6_1401_0,
     author = {Karpman, Rachel},
     title = {The {Purity} {Conjecture} in type $C$},
     journal = {Algebraic Combinatorics},
     pages = {1401--1416},
     publisher = {MathOA foundation},
     volume = {3},
     number = {6},
     year = {2020},
     doi = {10.5802/alco.145},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.145/}
}
TY  - JOUR
AU  - Karpman, Rachel
TI  - The Purity Conjecture in type $C$
JO  - Algebraic Combinatorics
PY  - 2020
DA  - 2020///
SP  - 1401
EP  - 1416
VL  - 3
IS  - 6
PB  - MathOA foundation
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.145/
UR  - https://doi.org/10.5802/alco.145
DO  - 10.5802/alco.145
LA  - en
ID  - ALCO_2020__3_6_1401_0
ER  - 
Karpman, Rachel. The Purity Conjecture in type $C$. Algebraic Combinatorics, Volume 3 (2020) no. 6, pp. 1401-1416. doi : 10.5802/alco.145. https://alco.centre-mersenne.org/articles/10.5802/alco.145/

[1] Karpman, Rachel Total positivity for the Lagrangian Grassmannian, Adv. in Appl. Math., Volume 98 (2018), pp. 25-76 | Article | MR 3790008 | Zbl 1390.05247

[2] Karpman, Rachel; Su, Yi Combinatorics of symmetric plabic graphs, J. Comb., Volume 9 (2018) no. 2, pp. 259-278 | Article | MR 3763645 | Zbl 1378.05033

[3] Knutson, Allen; Lam, Thomas; Speyer, David E. Positroid varieties: juggling and geometry, Compos. Math., Volume 149 (2013) no. 10, pp. 1710-1752 | Article | MR 3123307 | Zbl 1330.14086

[4] Leclerc, Bernard; Zelevinsky, Andrei Quasicommuting families of quantum Plücker coordinates, Kirillov’s seminar on representation theory (Amer. Math. Soc. Transl. Ser. 2), Volume 181, Amer. Math. Soc., Providence, RI, 1998, pp. 85-108 | Article | MR 1618743 | Zbl 0894.14021

[5] Muller, Greg; Speyer, David E. The twist for positroid varieties, Proc. Lond. Math. Soc. (3), Volume 115 (2017) no. 5, pp. 1014-1071 | Article | MR 3733558 | Zbl 1408.14154

[6] Oh, Suho; Postnikov, Alexander; Speyer, David E. Weak separation and plabic graphs, Proc. Lond. Math. Soc. (3), Volume 110 (2015) no. 3, pp. 721-754 | Article | MR 3342103 | Zbl 1309.05182

[7] Postnikov, Alexander Total positivity, Grassmannians and networks (2006) (Preprint https://arxiv.org/abs/math/0609764)

[8] Scott, J. S. Quasi-commuting families of quantum minors, J. Algebra, Volume 290 (2005) no. 1, pp. 204-220 | Article | MR 2154990 | Zbl 1079.14058

[9] Scott, J. S. Grassmannians and Cluster Algebras, Proc. London Math. Soc. (3), Volume 92 (2006) no. 2, pp. 345-380 | Article | MR 2205721 | Zbl 1088.22009

Cited by Sources: